# SDR AWXA960266

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654476012
- Condition: Failed
- Location: Nr 5 Le Flap
- Part time: 31,378 hours
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

LAS/SNA - FLT 0806 - AIR TURNBACK.  ON TAKEOFF FROM LAS AT 200 FEET, HAD A STICK SHAKER FOR 25 SECONDS AT 170 KIAS.  LEADING EDGE FLAP ANNUNCIATOR LIGHTS FLASHING BETWEEN TRANSIT EXT. AND L/E DEVICES OVERHEAD ANNUNCIATOR PANEL SHOWED NR 5 SLAT GOING BETWEEN EXT. GREEN AND TRANS AMBER.  VISUALLY, F/O SAW NR 5 SLAT MOVING ABOUT 2 INCHES FROM EVEN WITH NR 6 TO 2 INCHES EXTENDED.  REMOVED AND REPLACED NR 5 SLAT ACTUATOR PER CARD R3M27020.  OPS CHECKS NORMAL.  PART TOTAL CYCLES, 19,667.  (X)
